Select Publications

Books

Taylor GC; McGuire G, 2016, Stochastic loss reserving using Generalized Linear Models, CAS monography series, Casualty Actuarial Society, Arlington, Virginia, http://www.casact.org/pubs/monographs/papers/03-Taylor.pdf

Taylor GC, 2000, Loss Reserving: an Actuarial Perspective, Kluwer Academic Publishers , (ed.)

Taylor GC, 1986, Claims reserving in non-life insurance, North Holland , (ed.), Elsevier Science Ltd

Book Chapters

Taylor GC; Sullivan JP, 2016, 'GLMs as predictive claim models', in Frees EW; Meyers G; Derrig RA (ed.), Predictive Modeling Applications in Actuarial Science, Cambridge University Press, pp. 60 - 99

Taylor GC, 2014, 'Claims Triangle/Loss Reserves', in Frees EW; Derrig RA; Meyers G (ed.), Predictive Modeling Applications in Actuarial Science, Cambridge University Press, pp. 449 - 480, http://dx.doi.org/10.1017/CBO9781139342674.018

Taylor GC, 1979, 'Rating a motor insurance portfolio by statistical techniques', in McNeil D (ed.), Interactive statistics, North Holland

Taylor GC, 1975, 'Credibility for time-heterogeneous loss ratios', in Kahn PM (ed.), Credibility - Theory and Applications, pp. 363 - 389

Taylor GC, 1975, 'Credibility under conditions of imperfect persistency', in Kahn PM (ed.), Credibility - Theory and Applications, pp. 391 - 400

Taylor GC, 1975, 'In search of a general parameter-free credibility formula', in Kahn PM (ed.), Credibility - Theory and Applications, pp. 401 - 408

Journal articles

Taylor G, 2021, 'A special Tweedie sub-family with application to loss reserving prediction error', Insurance: Mathematics and Economics, vol. 101, pp. 262 - 288, http://dx.doi.org/10.1016/j.insmatheco.2021.08.002

Avanzi B; Taylor G; Wang M; Wong B, 2021, 'SynthETIC: An individual insurance claim simulator with feature control', INSURANCE MATHEMATICS & ECONOMICS, vol. 100, pp. 296 - 308, http://dx.doi.org/10.1016/j.insmatheco.2021.06.004

Avanzi B; Taylor G; Wong B; Yang X, 2021, 'On the modelling of multivariate counts with Cox processes and dependent shot noise intensities', Insurance: Mathematics and Economics, vol. 99, pp. 9 - 24, http://dx.doi.org/10.1016/j.insmatheco.2021.01.002

Avanzi B; Taylor G; Wong B; Xian A, 2021, 'Modelling and understanding count processes through a Markov-modulated non-homogeneous Poisson process framework', European Journal of Operational Research, vol. 290, pp. 177 - 195, http://dx.doi.org/10.1016/j.ejor.2020.07.022

Avanzi B; Taylor G; Vu PA; Wong B, 2021, 'On unbalanced data and common shock models in stochastic loss reserving', Annals of Actuarial Science, vol. 15, pp. 173 - 203, http://dx.doi.org/10.1017/S1748499520000196

Taylor G, 2020, 'Risks special issue on “granular models and machine learning models”', Risks, vol. 8, http://dx.doi.org/10.3390/risks8010001

Avanzi B; Taylor G; Vu PA; Wong B, 2020, 'A multivariate evolutionary generalised linear model framework with adaptive estimation for claims reserving', Insurance: Mathematics and Economics, http://dx.doi.org/10.1016/j.insmatheco.2020.04.007

Taylor G, 2019, 'Loss reserving models: Granular and machine learning forms', Risks, vol. 7, http://dx.doi.org/10.3390/risks7030082

Taylor G, 2019, 'A Cape Cod model for the exponential dispersion family', Insurance: Mathematics and Economics, vol. 85, pp. 126 - 137, http://dx.doi.org/10.1016/j.insmatheco.2018.11.008

Taylor GC, 2018, 'Observations on industry practice in the construction of large correlation structures for risk and capital margins', European Actuarial Journal, vol. 8, pp. 517 - 543, http://dx.doi.org/10.1007/s13385-018-0173-7

Avanzi B; Taylor G; Wong B, 2018, 'Common shock models for claim arrays', ASTIN Bulletin, vol. 48, pp. 1109 - 1136, http://dx.doi.org/10.1017/asb.2018.18

Taylor G, 2016, 'Existence and uniqueness of chain ladder solutions', ASTIN Bulletin, vol. 47, pp. 1 - 41, http://dx.doi.org/10.1017/asb.2016.23

Avanzi B; Taylor G; Wong B, 2016, 'Correlations between insurance lines of business: An illusion or a real phenomenon? Some methodological considerations', ASTIN Bulletin, vol. 46, pp. 225 - 263, http://dx.doi.org/10.1017/asb.2015.31

Taylor GC, 2016, 'Comment on the paper “The impact of covariates on a bonus–malus system: an application of Taylor’s model” by Lemaire, Park & Wang', European Actuarial Journal, http://dx.doi.org/10.1007/s13385-016-0126-y

Avanzi B; Taylor GC; Vu PA; Wong B, 2016, 'Stochastic Loss Reserving with Dependence: A Flexible Multivariate Tweedie Approach', Insurance: Mathematics and Economics, vol. 71, pp. 63 - 78, http://dx.doi.org/10.1016/j.insmatheco.2016.08.006

Taylor G, 2014, 'Bayesian chain ladder models', ASTIN Bulletin, vol. 45, pp. 75 - 99, http://dx.doi.org/10.1017/asb.2014.25

Taylor GC, 2011, 'A statistical basis for claims experience monitoring', North American Actuarial Journal, vol. 15, pp. 535 - 552, http://dx.doi.org/10.1080/10920277.2011.10597637

Taylor GC, 2011, 'Chain-Ladder Correlations', Variance: advancing the science of risk, vol. 5, pp. 115 - 123

Taylor GC, 2011, 'Maximum likelihood and estimation efficiency of the chain ladder', ASTIN Bulletin, vol. 41, pp. 131 - 155, http://dx.doi.org/10.2143/AST.41.1.2084389

McGuire G; Taylor GC, 2009, 'Adaptive Reserving Using Bayesian Revision for the Exponential Dispersion Family', Variance, vol. 3, pp. 105 - 130

Taylor GC, 2009, 'The Chain Ladder and Tweedie Distributed Claims Data', Variance, vol. 3, pp. 96 - 104

Taylor G, 2008, 'Second-order Bayesian revision of a generalized linear model', Scandinavian Actuarial Journal, pp. 202 - 242, http://dx.doi.org/10.1080/03461230701287517

Taylor G, 2008, 'A Simple Model of Insurance Market Dynamics', North American Actuarial Journal, vol. 12, pp. 242 - 262, http://dx.doi.org/10.1080/10920277.2008.10597520

Taylor GC, 2008, 'Credibility, Hypothesis Testing and Regression Software', ASTIN Bulletin, vol. 37, pp. 517 - 535, http://dx.doi.org/10.2143/AST.37.2.2024078

Taylor G; McGuire G; Sullivan J, 2008, 'Individual Claim Loss Reserving Conditioned by Case Estimates', Annals of Actuarial Science, vol. 3, pp. 215 - 256, http://dx.doi.org/10.1017/s1748499500000518

Taylor G; McGuire G, 2007, 'A Synchronous Bootstrap to Account for Dependencies Between Lines of Business in the Estimation of Loss Reserve Prediction Error', North American Actuarial Journal, vol. 11, pp. 70 - 88, http://dx.doi.org/10.1080/10920277.2007.10597467

Taylor GC, 2007, 'Modeling Mortgage Insurance as a Multistate Process', Variance, vol. 1, pp. 81 - 102

Taylor GC, 2006, 'APRA general insurance risk margins', Australian Actuarial Journal, vol. 12, pp. 367 - 397

Taylor G, 2004, 'Risk and Discounted Loss Reserves', North American Actuarial Journal, vol. 8, pp. 37 - 44, http://dx.doi.org/10.1080/10920277.2004.10596127

Taylor GC, 2003, 'Chain Ladder Bias', ASTIN Bulletin, vol. 33, pp. 313 - 330

Taylor GC, 2002, 'Guest Editorial', British Actuarial Journal, vol. 8, pp. 835 - 841, http://dx.doi.org/10.1017/S1357321700003949

Taylor G, 2002, 'Stochastic control of funding systems', Insurance: Mathematics and Economics, vol. 30, pp. 323 - 350, http://dx.doi.org/10.1016/S0167-6687(02)00107-5

TAYLOR G, 2001, 'Geographic Premium Rating by Whittaker-Spatial Smoothing', ASTIN Bulletin, vol. 31, pp. 147 - 160, http://dx.doi.org/10.2143/AST.31.1.999

Taylor GC, 1999, 'Sub-direct sums and positivity classes of matrices.', Mathematical Reviews, http://www.ams.org/mathscinet-getitem?mr=1670523

Taylor GC, 1998, '“Credibility Using a Loss Function from Spline Theory”, Virginia R. Young, January 1998', North American Actuarial Journal, vol. 2, pp. 116 - 117, http://dx.doi.org/10.1080/10920277.1998.10595685

Taylor GC, 1998, 'A relative perturbation bound for positive definite matrices', Mathematical Reviews, http://www.ams.org/mathscinet-getitem?mr=1484087

Taylor GC, 1998, 'Completely positive matrices with a book-graph.', Mathematical Reviews, http://www.ams.org/mathscinet-getitem?mr=1624496

TAYLOR G, 1997, 'Setting a Bonus-Malus Scale in the Presence of Rating Factors', ASTIN Bulletin, vol. 27, pp. 319 - 327, http://dx.doi.org/10.2143/AST.27.2.542055

Taylor GC, 1997, 'A new positive definite geometric mean of two positive definite matrices', Mathematical Reviews, http://www.ams.org/mathscinet-getitem?mr=1421263

Taylor G, 1997, 'Reserving consecutive layers of inwards excess-of-loss reinsurance', Insurance: Mathematics and Economics, vol. 20, pp. 225 - 242, http://dx.doi.org/10.1016/S0167-6687(97)00034-6

Taylor GC, 1997, 'Smoothness criteria for multi-dimensional Whittaker graduation', Insurance: Mathematics and Economics, vol. 20, pp. 148 - 148, http://dx.doi.org/10.1016/S0167-6687(97)80657-9


Back to profile page